# SDR ASOA2020071304016

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,763 hours, 26,728 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0108470
- Condition: Inoperative
- Location: Nr Primary
- Part time: 40,137 hours, 31,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3980, THE CREW REPORTED PFD#1 FAIL "SMOKED SMELL". THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED PFD#1, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
